# SDR CALA2017081402649

- Difficulty date: April 24, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 29,148 hours, 19,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE L2 DOOR SILL FR66-68 CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 53-41-14, 51-42 -11, AND 51-49-00.
